Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2017. I. 25.
Personal data
Gergely Zábrádi
name Gergely Zábrádi
year of birth 1982
name of institution
doctoral school
ELTE Doctoral School of Mathematics (Academic staff member)
accreditation statement submitted to: Eötvös Loránd University, Budapest
Contact details
E-mail address zgercs.elte.hu
phone number +36 1 372-2500/8421
own web page
Academic title
scientific degree, title Ph.D.
year degree was obtained 2008
discipline to which degree belongs mathematics and computing
institution granting the degree University of Cambridge
Employment
2010 - Eötvös Loránd University, Budapest
university professor or researcher
Thesis topic supervisor
number of doctoral students supervised until now 1
number of students who fulfilled course requirements 0
students who obtained their degrees:
completed course requirement, without degree or degree granting in process:
Tamás Csige (PhD) 2015/08  DSM
Research
research area p-adic Langlands correspondence, non-commutative Iwasawa theory
research field in which current research is conducted mathematics and computing
Publications
2017

Erdélyi M, Zábrádi G: Links between generalized Montréal-functors, MATHEMATISCHE ZEITSCHRIFT In Press: pp. 1-49.
type of document: Journal paper/Article
number of independent citations: 1
language: English
URL 
2016

Jha S, Ochiai T, Zábrádi G: On twists of modules over noncommutative Iwasawa algebras, ALGEBRA AND NUMBER THEORY 10: (3) pp. 685-694.
type of document: Journal paper/Article
language: English
Full text 
2016

Zábrádi Gergely: Multivariable (φ,Γ)-modules and smooth o-torsion representations, SELECTA MATHEMATICA - NEW SERIES :
type of document: Journal paper/Article
language: English
URL 
2015

Tibor Backhausz, Gergely Zábrádi: Algebraic functional equations and completely faithful Selmer groups, INTERNATIONAL JOURNAL OF NUMBER THEORY 11: (04) pp. 1233-1257.
type of document: Journal paper/Article
number of independent citations: 4
language: English
Full text 
2014

Schneider Peter , Vigneras Marie-France , Zábrádi Gergely : From étale P+-representations to G-equivariant sheaves on G/P, In: Szerk.: Fred Diamond, Szerk.: Payman Kassaei, Szerk.: Minhyong Kim Automorphic Forms and Galois Representation: Volume 2. Cambridge: Cambridge University Press, 2014. pp. 248-366. (London Mathematical Society Lecture Notes Series; 415.)
type of document: Part of book/Könyvfejezet (to be translated)
number of independent citations: 4
language: English
URL 
2014

Zabradi G: (phi, Gamma)-modules over noncommutative overconvergent and Robba rings, ALGEBRA AND NUMBER THEORY 8: (1) pp. 191-242.
type of document: Journal paper/Article
number of independent citations: 3
language: English
Full text 
2012

Gergely Zábrádi: Generalized Robba rings, ISRAEL JOURNAL OF MATHEMATICS 191: (2) pp. 817-887.
type of document: Journal paper/Article
number of independent citations: 4
language: English
Full text 
2011

Zabradi G: Exactness of the reduction on etale modules, JOURNAL OF ALGEBRA 331: (1) pp. 400-415.
type of document: Journal paper/Article
number of independent citations: 4
language: English
DOI 
2010

Zabradi G: Pairings and functional equations over the GL(2)-extension, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 101: (Part 3) pp. 893-930.
type of document: Journal paper/Article
number of independent citations: 9
language: English
DOI 
2008

Zabradi G: Characteristic elements, pairings and functional equations over the false Tate curve extension, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY 144: (Part 3) pp. 535-574.
type of document: Journal paper/Article
number of independent citations: 4
language: English
DOI 
Number of independent citations to these publications:33 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
11
number of scientific publications:
12
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
1 
scientific publications published abroad that meet the accreditation criteria:
11
publications not in Hungarian, published in Hungary, meeting the accreditation criteria:
0
number of independent citations to scientific publications and creative works:
33


2017. III. 21.
ODT ülés
Az ODT következő ülésére 2017. május 5-én 10.00 órakor kerül sor a Semmelweis Egyetem Szenátusi termében (Bp. Üllői út 26. I. emelet).

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2343 ( 2017. II. 28. )